×

zbMATH — the first resource for mathematics

Periodic and almost periodic solutions to affine stochastic systems. (English) Zbl 0627.34048
Nonlinear oscillations, Proc. 11th Int. Conf., Budapest 1987, 94-101 (1987).
[For the entire collection see Zbl 0624.00010.]
Recent results obtained in Bucharest concerning affine stochastic systems are reported. Existence of periodic and almost periodic solutions under an assumption of exponential stability is obtained. Necessity of this exponential stability assumption is discussed. Several problems concerning exponential dichotomy for stochastic systems are considered.

MSC:
34C25 Periodic solutions to ordinary differential equations
34C27 Almost and pseudo-almost periodic solutions to ordinary differential equations
34D05 Asymptotic properties of solutions to ordinary differential equations